# SDR FDEA202508191502

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Component: Door, Airbus
- Component part number: A52171851001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR FRAME SEGMENT AT FR14C FOUND 1EA CRACK REPLACED THE RH FWD PAX DOOR CRACKED FRAME SEGMENT AT FR14C WITH FABRICATED   PART PER A300-600F SRM51-40-21 AND DWG: F52181299(ISSUE: G). RSC TRACKING EA: 6-5210-  T0384786 RAISED AND ACCOMPLISHED. TITLE: DOORS - PASSENGER/CREW - LOCAL FABRICATION   AND REPLACEMENT OF FRAME SEGMENT ON R1 DOOR - RSC TRACKING. THIS IS CATEGORY  A    REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
